# SDR 2001F00101

- Difficulty date: June 5, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799379
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND BL 18.3 LEFT SEAT TRACK HAS SOME CORROSION AT THE FORWARD END SEAT 3A AISLE, FLOOR FLANGE.  COMPLETED SPLICE INSTALLATION OF SEAT TRACK IAW SAAB SRM 53-70-60.  REF SIMA200115602.  (M)
